# SDR SWAA2012022001577

- Difficulty date: February 14, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 28,946 hours, 16,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Angle
- Part number: 141A5220
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FITTING SUPPORT ANGLE CORRODED AT BS 344 LBL 59.  REMOVED AND REPLACED ANGLE IAW DWG AND SRM.
